MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/01.rlu.0000170013.84378.2a

Медицинская библиотека · Clinical nuclear medicine · 2005

Nasolacrimal drainage obstruction after radioiodine therapy: case report and a review of the literature.

Brockmann Holger, Wilhelm Kai, Joe Alexius, Palmedo Holger, Biersack Hans-Juergen

Клинический случайСтатьяОбзорПеревод пока не подготовлен

Аннотация

The authors report a 54-year-old woman with papillary thyroid carcinoma (Lindsay type, pT2 N0 M1) with pulmonary metastases. After a total thyroidectomy, a series of 3 radioiodine therapies were performed with a cumulative dose of 700 mCi I-131. After termination of the therapy, the patient was initially without complaints, but approximately 6 months later, epiphora was noted, first only of the right eye and eventually of both eyes. A whole-body I-131 scan performed 1 year after final radioiodine therapy showed atypical tracer accumulation in both medial orbital regions. This finding was new compared with the scan that was done 1 year before. Dacryocystography revealed bilateral occlusion of the lacrimal drainage system. A review of the literature shows that epiphora and lacrimal duct alterations are rarely investigated and potentially underestimated side effects after high-dose radioiodine therapy.

Для цитирования: Brockmann Holger, Wilhelm Kai, Joe Alexius, Palmedo Holger, Biersack Hans-Juergen. Nasolacrimal drainage obstruction after radioiodine therapy: case report and a review of the literature.. Clinical nuclear medicine. 2005. DOI: 10.1097/01.rlu.0000170013.84378.2a.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.